Hallucinations caused by medication

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Dec 2009
Total Posts : 3
   Posted 1/4/2010 2:05 PM (GMT -6)   
Hi Sara,
Edit:  Please read the rules and guidelines of HealingWell
6. No posts regarding research studies, surveys or clinical trials without obtaining prior approval from the forum administrator before posting to the forums.  

Post Edited By Moderator (stkitt) : 1/4/2010 12:17:10 PM (GMT-7)

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 20, 2016 7:46 PM
There are a total of 2,709,207 posts in 298,783 threads.
View Active Threads

Who's Online
This forum has 153288 registered members. Please welcome our newest member, Easy Does It.
390 Guest(s), 19 Registered Member(s) are currently online.  Details
scifigal2k, Kirky98, bluelyme, ICantTrustMyGut, supapfunk, BillyBob@388, NiceCupOfTea, Purgatory, Alice22, TilTheEndOfTime, cr3ativegirl, tixsuckx, ks1905, Maryanddan, kamisheta, straydog, nid004, Megan Eliz, Sissy63

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer